Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Singular compactifications: the order structure


Authors: Richard E. Chandler and Gary D. Faulkner
Journal: Proc. Amer. Math. Soc. 100 (1987), 377-382
MSC: Primary 54D35; Secondary 54C10, 54D40
DOI: https://doi.org/10.1090/S0002-9939-1987-0884483-2
MathSciNet review: 884483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the order structure of the collection of singular compactifications of a locally compact Hausdorff space. In particular we will prove several theorems showing that $ \beta X$ is the supremum of these simpler compactifications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C10, 54D40

Retrieve articles in all journals with MSC: 54D35, 54C10, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0884483-2
Keywords: Compactification, remainder, singular set, singular mapping
Article copyright: © Copyright 1987 American Mathematical Society